# SDR SIMA200321805

- Difficulty date: July 29, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE GALLE FLOOR CENTER BEAM WAS FOUND CORRODED BELOW SRM LIMITS.  REMOVED EXISTING CENTER BEAM AND INSTALLED NEW BEAM.  REPAIR DONE IAW EMB 145 SRM, SRM EMB 145/1142 REV 22, CHAPTERS 51-20-01,03, 51-40-02,04.  RESTORED SURFACE AND APPLIED CORROSION PREVENTIVE.  (M)
